Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Denting points in Bochner $ L\sp p$-spaces


Authors: Bor-Luh Lin and Pei-Kee Lin
Journal: Proc. Amer. Math. Soc. 97 (1986), 629-633
MSC: Primary 46B20; Secondary 46E40
MathSciNet review: 845978
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization of denting points in the unit balls of $ {L^p}(\mu ,X)$, $ 1 < p < \infty $, is given. This characterization is compared to similar known results concerning strongly extreme points and extreme points.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20, 46E40

Retrieve articles in all journals with MSC: 46B20, 46E40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0845978-X
PII: S 0002-9939(1986)0845978-X
Keywords: Bochner $ {L^p}$-space, denting point
Article copyright: © Copyright 1986 American Mathematical Society